# SDR ASAA2022100440498

- Difficulty date: October 4, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 56,215 hours, 16,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56908
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR STRUCTURE BS907- BS927, LBL.51 INTERCOSTAL IS CORRODED AT MOUNT. GROUNDED - YES. EVALUATED CORROSION -ORIGINAL THICKNESS .150,REMAINING THICKNESS .100,MATERIAL REMOVED .050AND FOUND TO BE OUT OF LIMITS AIW B737-800 SRM 53-70-15-1A-1.REMOVED AND REPLACED INTERCOSTAL IAW B737-800 SRM 51-40-02 REF BAC DWG 147A5680 REV ATOOL# T8493F DUE 01-19-2023.
